A renewal approach to Markovian U-statistics

Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02107313
Contributor : Stephan Clémençon <>
Submitted on : Tuesday, April 23, 2019 - 4:03:21 PM
Last modification on : Thursday, October 17, 2019 - 12:36:55 PM

Links full text

Identifiers

Collections

Citation

P. Bertail, Stéphan Clémençon. A renewal approach to Markovian U-statistics. Mathematical Methods of Statistics, Allerton Press, Springer (link), 2011, 20 (2), pp.79-105. ⟨10.3103/S1066530711020013⟩. ⟨hal-02107313⟩

Share

Metrics

Record views

20